| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | RLS due to Migraine medication
RLS due to Migraine medication
[ Back to Messages
Posted by Carole
on August 25, 1999 at 02:02:45:
I have been put on a variety of seretonin reuptake inhibitors for my migraines.
Recently I have been taking Celexa which isn't suppose to have hardly any
side effects. But it seems to have cause RLS, and I stopped taking it myself,
because the doctor said that the Celexa just couldn't be causing the RLS.
As soon as I cut my doses down and then got quit taking it, the RLS went away.
I just know it was causing it. It started exactly when I started taking it in April '99,
and lasted until I just quit taking it Aug. "99. And boy, I sure feel for you people
who have it all the time. RLS is indeed AWFUL.
All times are GMT -7. The time now is 08:58 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!